Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the restriction of Deligne-Lusztig characters
HTML articles powered by AMS MathViewer

by Mark Reeder PDF
J. Amer. Math. Soc. 20 (2007), 573-602 Request permission

Abstract:

We study the multiplicities of Deligne-Lusztig characters upon restriction from a finite reductive group to a finite reductive subgroup. The result is a qualitative formula for the growth of multiplicities in terms of complexity. For restrictions from $SO_{2n+1}$ to $SO_{2n}$ we get exact multiplicities.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 20C33
  • Retrieve articles in all journals with MSC (2000): 20C33
Additional Information
  • Mark Reeder
  • Affiliation: Department of Mathematics, Boston College, Chestnut Hill, Massachusetts 02467
  • Email: reederma@bc.edu
  • Received by editor(s): June 17, 2005
  • Published electronically: July 14, 2006
  • Additional Notes: The author was supported by NSF grant DMS-0207231
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 20 (2007), 573-602
  • MSC (2000): Primary 20C33
  • DOI: https://doi.org/10.1090/S0894-0347-06-00540-6
  • MathSciNet review: 2276780